Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I am a 47 yr old woman, on Depo Provera for past 15 years. About a year ago, I thought maybe I was starting to have menopause symptoms, and DR advised to go off Depo, which I did about 8 months ago, off only for 3 months, then back on for past 6 months. No further real signs/symptoms of menopause. Question: for the past several days, only nipples are sore, tender and erect; more noticeable than ever. Is this related to menopause? Depo provera. The only problem I experienced while using Depo provera, was during the first year. I spotted pretty much every day. I put up with it because I had been on the pill and got pregnant my 2nd child and did not want another. Once the spotting stopped (yea) I loved it! No periods ever again...no symtoms at all. After 15 years, the DR finally said it wasn't good for me to be on that long. That i need to stop it so I can go through menopause. Is this true? Will menopause happen if I am on Depo Provera? Please help as to what I can do about the tenderness.
Thank you.

Loading...

I am also 47. Just received an injection And have the same symptoms. I have been on the shot for appx 20 years. I have the same questions. Anyone have any answers???

Reply

Loading...

Hi Lissa40... I totally forgot about my question and now I realize you responded! However, no one else has ansswers for us! My Dr. did test me and I am in menopause and all my symptoms are normal. I have question for you, did anyone mention BONE LOSS? Major side effect is BONE LOSS...
Reply

Loading...